Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain, excessive sweating, vaginal bleeding. Difficulty in bowel movements. What is wrong?

I have had the same symptoms for over a week now but tonight they are the worst. Severe abdominal pain , I can t hold anything down (out both ends), sweating,old stomach noises. And now I am bleeding vaginally, but very light. The pain is not menstrual cramps . I have a hard time using the rest room and sweat profusely when I try. The pain feels more pro dominant on the right side and into my back. What is wrong with me???
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Firstly, you should check out whether you are bleeding from the vagina or if it is from the urethra or anus. You did not mention if you are regularly menstruating and if you are on any type of contraception. As per your symptoms, your pain could be due to chronic constipation, urinary conditions or tubal problems. You should see a doctor and get examined as you need immediate medical attention. Unless the cause for your symptoms is deciphered, it is difficult to mange exactly. Good luck.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor